Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 24, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 5, 2008, 4:35 PM CST for Franklin County, Arkansas. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 5, 2008, 4:35 PM CST (22:35 UTC)
- Expired
- Feb 5, 2008, 5:15 PM CST
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Franklin County, AR
The radar
The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 5, 4:43 PM CST | HAIL 1 | 2 E Branch, AR | |
| Feb 5, 4:47 PM CST | HAIL 0.75 | 4 E Peter Pender, AR | HIGHWAYS 298 AND 23 |
| Feb 5, 4:50 PM CST | HAIL 1 | 2 Nw Altus, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 12:39 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.6 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 052235
SVRTSA
ARC047-052315-
/O.NEW.KTSA.SV.W.0024.080205T2235Z-080205T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
435 PM CST TUE FEB 5 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 515 PM CST
* AT 428 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED NEAR BRANCH...MOVING NORTHEAST AT
45 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DENNING...
ALTUS...OZARK AND WIEDERKEHR VILLAGE.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3579 9370 3540 9370 3536 9374 3537 9378
3532 9378 3530 9381 3530 9389 3529 9392
3534 9401
TIME...MOT...LOC 2235Z 213DEG 40KT 3535 9388
$$3 follow-up statements
000
WWUS54 KTSA 052252
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 PM CST TUE FEB 5 2008
ARC047-052315-
/O.CON.KTSA.SV.W.0024.000000T0000Z-080205T2315Z/
FRANKLIN AR-
450 PM CST TUE FEB 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR FRANKLIN COUNTY...
AT 441 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR MEG...MOVING NORTHEAST AT 45 MPH.
THIS STORM PRODUCED PENNY SIZE HAIL AS IT MOVED THROUGH BRANCH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WATALULA...
MOUNTAIN TOP...REDDING AND TAFT.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 33 AND 42.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3579 9370 3540 9370 3536 9374 3537 9378
3532 9378 3530 9381 3530 9389 3529 9392
3534 9401
TIME...MOT...LOC 2250Z 213DEG 40KT 3549 9377
$$000
WWUS54 KTSA 052303
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CST TUE FEB 5 2008
ARC047-052315-
/O.CON.KTSA.SV.W.0024.000000T0000Z-080205T2315Z/
FRANKLIN AR-
503 PM CST TUE FEB 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CST
FOR NORTHEASTERN FRANKLIN COUNTY...
AT 454 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR WIEDERKEHR VILLAGE...MOVING NORTHEAST AT
45 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TAFT.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 36 AND 42.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3540 9371 3538 9374 3556 9386 3576 9372
3577 9371
TIME...MOT...LOC 2303Z 213DEG 40KT 3561 9367
$$000
WWUS54 KTSA 052308
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
508 PM CST TUE FEB 5 2008
ARC047-052318-
/O.EXP.KTSA.SV.W.0024.000000T0000Z-080205T2315Z/
FRANKLIN AR-
508 PM CST TUE FEB 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FRANKLIN COUNTY
EXPIRES AT 515 PM CST...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 8 PM.
LAT...LON 3540 9371 3538 9374 3556 9386 3576 9372
3577 9371
TIME...MOT...LOC 2308Z 213DEG 40KT 3566 9363
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 3:10 PM CST, 1 hour 25 minutes earlier.
Area forecast discussion, Feb 5, 3:10 PM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
310 PM CST TUE FEB 5 2008
.DISCUSSION...
THE MUCH ANTICIPATED STRONG UPPER SYSTEM IS FINALLY EXERTING ITS
INFLUENCE UPON THE REGION THIS AFTERNOON. STRONG TO SEVERE
THUNDERSTORMS WITH HEAVY RAINFALL... AND THE THREAT OF FLASH
FLOODING... WILL BE ONGOING ACROSS THE EASTERN PORTION OF THE AREA
AS THIS FORECAST TAKES AFFECT... AND WILL CONTINUE INTO THE EARLY
EVENING HOURS. WILL ISSUE AFTERNOON ZONE FORECAST WITH PRE-FIRST
PERIOD WORDING TO MAINTAIN CONTINUITY.
THE SURFACE COLD FRONT ASSOCIATED WITH THIS SYSTEM IS EXPECTED TO BE
EAST OF OUR ARKANSAS COUNTIES BY MID EVENING... WITH THE SEVERE
WEATHER THREAT AND HEAVY RAINFALL TRANSLATING EASTWARD AS WELL.
OVERRUNNING WILL CONTINUE THE PRECIPITATION BEHIND THE FRONT INTO
THE OVERNIGHT HOURS. THIS WILL CREATE THE POSSIBILITY OF SOME LIGHT
SNOWFALL ACROSS THE NORTHERN PORTION OF THE FORECAST AREA AS COLD
AIR CONTINUES TO FLOW SOUTHWARD BEHIND THE FRONT. WILL CARRY MINIMAL
SNOW ACCUMULATION... GENERALLY NORTH OF A LINE FROM TULSA TO
FAYETTEVILLE.
PRECIPITATION WILL END ACROSS THE ENTIRE AREA BY 12Z WEDNESDAY.
CONDITIONS WILL THEN REMAIN DRY WITH TEMPERATURES NEAR SEASONAL
NORMALS THROUGH THE UPCOMING WEEKEND AND INTO NEXT WEEK. THE NEXT
NOTABLE UPPER SYSTEM WILL BE GETTING ORGANIZED ACROSS THE SOUTHWEST
CONUS LATE SUNDAY AND SHOULD BEGIN AFFECTING THE FORECAST AREA LATE
MONDAY INTO TUESDAY. GIVEN THE MANY MODEL DISCREPANCIES AT THIS
TIME... HAVE JUST BROAD-BRUSHED CHANCE POPS FOR THE ENTIRE AREA WITH
THE POSSIBILITY OF LIGHT WINTRY PRECIP ACROSS THE NORTH.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 30 41 30 49 / 30 10 0 10
FSM 35 42 29 53 / 30 0 0 10
MLC 33 42 32 51 / 10 0 0 10
BVO 28 38 24 50 / 40 10 0 10
FYV 28 36 26 48 / 40 0 0 10
BYV 29 35 25 45 / 50 10 0 10
MKO 31 39 28 49 / 20 0 0 10
MIO 27 36 26 45 / 50 10 0 10
F10 31 41 29 48 / 20 0 0 10
HHW 38 49 36 55 / 10 10 0 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-OKZ069-
OKZ072-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 9 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...17
LONG TERM....06Hazardous weather outlook, Feb 5, 1:53 PM CST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
153 PM CST TUE FEB 5 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
140 PM CST TUE FEB 5 2008
...SEVERE WEATHER LIKELY ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
THROUGH EARLY THIS EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTH AND EAST OF A LINE FROM BENTONVILLE TO
SALLISAW TO WILBURTON.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...MUCH OF EASTERN OKLAHOMA...ALL OF NORTHWEST AND WEST CENTRAL
ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...EAST OF A LINE FROM JAY TO EUFAULA.
FLASH FLOOD.
RISK...LIMITED.
AREA...SOUTH OF INTERSTATE 44.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTH OF INTERSTATE 44.
ONSET...ONGOING.
WINTER WEATHER.
SNOW ACCUMULATION.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ONSET...AFTER 6 PM IN NORTHEAST OKLAHOMA...AFTER MIDNIGHT IN
NORTHWEST ARKANSAS.
DISCUSSION...
WIDESPREAD THUNDERSTORMS CONTINUE ALONG AND JUST NORTH OF A COLD
FRONT... WHICH EXTENDED FROM BENTONVILLE TO SALLISAW TO WILBURTON AT 1 PM.
THIS FRONT WILL REMAIN A FOCUS FOR SEVERE WEATHER THROUGH THE
EARLY EVENING. A SURFACE LOW ALONG THE FRONT NEAR FORT SMITH WILL
CONTINUE TO SLIDE NORTHEAST ALONG THE BOUNDARY LATE THIS
AFTERNOON...WHILE ANOTHER LOW OVER NORTH CENTRAL TEXAS WILL LIFT
INTO SOUTHEAST OKLAHOMA. ALONG AND AHEAD OF THESE LOW TRACKS WILL
BE THE FOCUS FOR SIGNIFICANT SEVERE WEATHER...WITH
TORNADOES...WIND...AND SEVERE HAIL POSSIBLE ACROSS THIS AREA.
THUNDERSTORMS DEVELOPING ACROSS THIS AREA WILL BECOME INCREASINGLY
SURFACE BASED THROUGH THE AFTERNOON DURING THE TIME OF MAXIMUM
HEATING...INCREASING THE TORNADO THREAT.
ADDITIONAL LIFT WILL BE PROVIDED BY THE APPROACHING UPPER STORM
SYSTEM. THE GREATEST UNCERTAINTY FOR A MORE SIGNIFICANT TORNADIC
POTENTIAL REMAINS THE ORIENTATION OF THE UPPER LEVEL WINDS AND
THE STORM MOTION...WHICH WILL BE FAST TO THE NORTHEAST AT OVER 45
MPH.
FURTHER NORTH NEAR THE COLD FRONT...STORMS WILL BE NEARER
A REGION OF COLDER TEMPERATURES ALOFT...AND THIS WILL FAVOR
A HIGHER RISK OF SEVERE HAIL. THIS SEVERE WEATHER RISK WILL
EXTEND WELL NORTH OF THE COLD FRONT TO NEAR THE INTERSTATE 44
CORRIDOR.
STORMS ARE EXPECTED TO EXIT THE TULSA FORECAST AREA BY LATE
AFTERNOON...WITH THE POSSIBILITY OF LIGHT SNOW MOVING INTO
THE AREA THIS EVENING. NO SIGNIFICANT ACCUMULATIONS ARE CURRENTLY
EXPECTED AS THE UPPER LEVEL STORM TRACK FAVORS AREAS OF NORTHWEST
OKLAHOMA THROUGH CENTRAL KANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER ACTIVATION
WILL LIKELY BE NEEDED...ESPECIALLY OVER FAR SOUTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS. EXPECT SEVERE WEATHER POTENTIAL TO BE
ONGOING FOR MUCH OF THE DAY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
TRANQUIL WEATHER IS EXPECTED FOR MUCH OF THE UPCOMING WEEK...
WITH POTENTIAL FOR MUCH COLDER TEMPERATURES BY EARLY
NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Feb 5, 1:29 PM CST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
129 PM CST TUE FEB 5 2008
ARZ001-052015-
BENTON AR-
129 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CST
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHEASTERN BENTON
AT 129 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF HIWASSE TO 2 MILES WEST OF
VAUGHN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...MILLER...HILL TOP...
BENTONVILLE...PEA RIDGE...GATEWAY...VAUGHN...CENTERTON...AVOCA...
HIWASSE...BELLA VISTA AND GARFIELD.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3650 9387 3640 9385 3629 9438 3650 9443
TIME...MOT...LOC 1929Z 239DEG 40KT 3652 9438 3633 9433Local storm report, Feb 5, 1:52 PM CST, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
152 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 3 N GENTRY 36.31N 94.48W
02/05/2008 BENTON AR EMERGENCY MNGR
NUMEROUS LARGE TREES BLOWN DOWN
&&
SAALocal storm report, Feb 5, 3:13 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
313 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL SOPER 34.03N 95.70W
02/05/2008 E0.88 INCH CHOCTAW OK POST OFFICE
COVERED THE GROUND
&&
SAALocal storm report, Feb 5, 3:17 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
317 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL RATTAN 34.20N 95.41W
02/05/2008 E0.88 INCH PUSHMATAHA OK POST OFFICE
&&
SAALocal storm report, Feb 5, 3:27 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
327 PM CST TUE FEB 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL 2 E SPEER 34.11N 95.52W
02/05/2008 E0.88 INCH CHOCTAW OK PUBLIC
&&
SAASpecial weather statement, Feb 5, 4:06 PM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
406 PM CST TUE FEB 5 2008
ARZ029-OKZ076-052245-
LE FLORE OK-SEBASTIAN AR-
406 PM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CST
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 406 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHWEST OF POTEAU...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...POTEAU...SHADY POINT...
CAMERON...PANAMA...ROCK ISLAND...SPIRO...POCOLA...SCULLYVILLE...
BRADEN...ARKOMA...MILL CREEK...HARTFORD...HACKETT...GREENWOOD...
BARLING...ARKOLA...MIDLAND...DAYTON...WITCHERVILLE...BURNVILLE...
JENSON...EXCELSIOR...BONANZA...JENNY LIND...RYE HILL AND CENTRAL
CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3510 9484 3539 9440 3522 9407 3491 9449
TIME...MOT...LOC 2206Z 231DEG 47KT 3505 9464The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 7:10 AM CST | Special Weather Statement | TSA | Sebastian | 35 min |
| Feb 5, 7:16 AM CST | Severe Thunderstorm Warning | TSA | Sebastian | 44 min |
| Feb 5, 7:39 AM CST | Special Weather Statement | TSA | Franklin | 51 min |
| Feb 5, 1:29 PM CST | Special Weather Statement | TSA | Benton | 46 min |
| Feb 5, 1:51 PM CST | Severe Thunderstorm Warning | TSA | Benton, Washington | 54 min |
| Feb 5, 2:03 PM CST | Severe Thunderstorm Warning | TSA | Madison, Washington | 42 min |
| Feb 5, 2:34 PM CST | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Feb 5, 2:49 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Washington | 41 min |
| Feb 5, 3:19 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 41 min |
| Feb 5, 4:06 PM CST | Special Weather Statement | TSA | Sebastian | 39 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.